| Catalog Number |
5531G513 |
| Medical Device Problem Codes |
Degraded (1153); Fracture (1260)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
05/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient showed to clinic with significant imbalance in joint space.Upon revision we found the posterior medial corner of the poly had been broken.It was the right knee.
Additional Manufacturer Narrative
Reported event: an event regarding fracture and wear involving a triathlon insert was reported.The event was confirmed.Method & results: product evaluation and results: visual inspection of the returned device indicated that the damage present consistent with delamination and material loss.The damage on the articulating surface of the insert is consistent with burnishing, scratching, and third body indentations; which are common damage modes of uhmwpe.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock on with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to fracture of the insert.Visual inspection of the returned device indicated that the damage present consistent with delamination and material loss.The damage on the articulating surface of the insert is consistent with burnishing, scratching, and third body indentations; which are common damage modes of uhmwpe.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description